Afraid when i cIose my eye il iwell disapear ihave

Patient : Ifraid when i cIose my eye il iwell disapear ihave feel the people watching me ihave fraid with bout i feel my look is bad i have no reality and no concentration i dont trust people i see my face in merror to mutch and then i use now ablify 15ml ibecome better but i now sensitive ungry fast and no reality and doubt iam 16 years old ihave use ablify for two years dear doctor what is my dignosis and what medicine well help me
Doctor :   Hello, Thanks for the query. You seem to be having symptoms of schizophrenia or illusion disorder. You will have to consult a psychiatrist for counselling and proper medications. Consider expressing your concerns to someone whom you can trust and help you see the doctor soon. Do not stress yourself too much and worry a lot on unnecessary issues. Relax your kind and try deep breathing whenever you feel anxious. Hope this helped. Regards

Related Q&A

Q: A couple of days ago I felt a lump on the underside of my left arm where it meets the armpit. It was not there 2 days...

Q: I take Lo Loestrin Fe birth control. Took my Wednesday pill (from the final row). And I was supposed to take my Frida...

Q: Husband is 43 years old and has been on prograf and cellcept for last 7 years due to heart transplant. Levels of prog...

Q: I have an unstable spondylolisthesis. Over the last year and a half I have been hitting the bottle pretty hard to de...

Q: I had a PET scan and the results are in but my doctor is on vacation. Can you help?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews